MAUDE Adverse Event Report: MEDTRONIC, INC. PERCUTANEOUS LEAD INTRODUCER; INTRODUCER, CATHETER

MEDTRONIC, INC. PERCUTANEOUS LEAD INTRODUCER; INTRODUCER, CATHETER
Model Number 6209-S1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the tip of the introducer became deformed creating a sharp tip on the border of the introducer.No patient complications have been reported as a result of this event.
 
Event or Problem Description
It was further reported that the dilator was mounted to the introducer at the time of deformation.

Brand Name
PERCUTANEOUS LEAD INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key9871047
Report Number2182208-2020-00569
Device Sequence Number16904314
Product Code DYB
UDI-Device Identifier00681490143349
UDI-Public00681490143349
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2021
Device Model Number6209-S1
Device Catalogue Number6209-S1
Device Lot NumberW4691788
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer05/07/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR